# SDR DALA2019080104518

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N358DN
- Make and model: Airbus A321-211
- Aircraft serial: 8316
- Aircraft time: 3,515 hours, 1,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING ROW 2AB.   INSTALLED MISSING LENS CAP AT SEAT 2AB
